| Model Number |
PFSR110006 |
| Medical Device Problem Codes |
Break (1069); Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The navio long attachment used for treatment was returned for evaluation.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The evaluation followed the long attachment performance verification.The reported problem was confirmed.Internal bearings are disintegrated causing an obstruction in the long attachment.A review of manufacturing records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints associated with the part with the failure modes "failure to align" and "blockage" identified similar events.The most likely cause of this event is degradation/collapse of the long attachment internal bearings making bur insertion difficult or not possible.Further investigation into the reported failure is being conducted to determine if additional actions are required.Our reference number: (b)(4).
Event or Problem Description
It was reported that before a navio tka procedure, they could not get the bur through the long attachment.It was swapped for its backup to continue the procedure without delays.No other complications were reported.The investigation found that the internal bearings are disintegrated causing an obstruction in the long attachment.